How long would side effects last after takeing 2 tramadol hcl 50mg tablets?
- 28 Apr 2012 by efield48
- 29 Apr 2012
- hairy cell leukemia, tramadol, side effect
What side effects are you having? If they're bothersome start with just one 50mg does and work your way up to 100mg/day.
Not sure what you mean. This is not a high dose. Side effects usually refer to unusual outcomes, overdose or withdrawal. Are you having side effects or just asking? If asking, please be a bit more specific.
Hi, yes as already said more info would help us answer your question correctly... I remember the first time I took Tramadol & I felt very tired & nausea, if these are the symptoms you are experiencing then you should feel better after 12 - 24 hours.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 12 answers
Posted 18 Dec 2011 • 2 answers
Posted 27 Apr 2012 • 5 answers
Posted 30 Apr 2013 • 2 answers
Posted 6 Oct 2015 • 2 answers